# SDR IPXA09557133

- Difficulty date: August 3, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 17,660 hours, 11,431 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102848
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON AFT CARGO COMPARTMENT AT FRAME STA 1220, ABOVE S-26L.  DENT FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A1 FIG 101.  CUT OUT DAMAGE IAW EA757-5362-27-A1897.  HFEC AT CUTOUT + HOLES IAW NDT51-00 19PT6/-16PT6, NO CRACKS NOTED.  FAB REPAIR PARTS ON MAE TR T9/801190 AND T9/801189.  INSTALLED REPAIR PARTS PER EA 757-5362-27-A1897 AND B757-5310-34664-A.
